Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJARM > Volume 9

International Journal of Advanced Research in Mathematics

Volume 9
See as eBook
The product has been placed in your shopping Cart.
P. 1

Asymptotic Behaviors of Wronskians and Finite Asymptotic Expansions in the Real Domain - Part I: Scales of Regularly- or Rapidly-Varying Functions

Authors: Antonio Granata

Citation: A. Granata "Asymptotic Behaviors of Wronskians and Finite Asymptotic Expansions in the Real Domain - Part I: Scales of Regularly- or Rapidly-Varying Functions", International Journal of Advanced Research in Mathematics, Vol. 9, pp. 1-33, 2017

P. 34

Mean-Square Approximation of Complex Variable Functions by Fourier Series in the Weighted Bergman Space

Authors: Mirgand Sh. Shabozov, Mukim S. Saidusaynov

Citation: M. S. Shabozov and M. S. Saidusaynov, "Mean-Square Approximation of Complex Variable Functions by Fourier Series in the Weighted Bergman Space", International Journal of Advanced Research in Mathematics, Vol. 9, pp. 34-43, 2017

P. 44

Extremal Problems on the Generalized (l, d)-Equiangular System Points in the Case of Arbitrary Multidimensional Complex Spaces

Authors: Andrey L. Targonskii, Irina Targonskaya

Citation: A. L. Targonskii and I. Targonskaya, "Extremal Problems on the Generalized (l, d)-Equiangular System Points in the Case of Arbitrary Multidimensional Complex Spaces", International Journal of Advanced Research in Mathematics, Vol. 9, pp. 44-53, 2017